MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-21
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6).A product correction letter was issued to all magnesium customers who have received one of the impacted lots.The letter instructs the customer to discontinue use of the magnesium urine application.New customers will receive product with a kit stuffer that includes instructions to immediately discontinue use of the 7d70 magnesium urine application.
 
Event or Problem Description
The customer reported falsely depressed urine magnesium results were generated while using the magnesium urine application.The following sids generated results < 1.50 mg/dl: sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6).No impact to patient management was reported.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8410245
Report Number1628664-2019-00191
Device Sequence Number389152
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2020
Device Catalogue Number07D70-21
Device Lot Number33784UN18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1628664-01/8/19-001-C
Patient Sequence Number1